No, I've never taken Cymbalta, but just did a search for:
cymbalta patient information sheet
which brought up a document including the following:
DO NOT stop taking your capsules without the advice of your doctor even if you feel better. If your doctor thinks that you no longer need Cymbalta he or she will ask you to reduce your dose over at least 2 weeks before stopping treatment altogether.
Some patients who stop taking Cymbalta suddenly have had symptoms such as:
dizziness, tingling feelings like pins and needles, sleep disturbances (vivid dreams, nightmares, inability to sleep), fatigue, sleepiness, feeling restless or agitated, feeling anxious, feeling sick (nausea) or being sick (vomiting), shaking (tremor), headaches, feeling irritable, diarrhoea, excessive sweating or vertigo.
These symptoms are usually not serious and disappear within a few days, but if you have symptoms that are troublesome you should ask your doctor for advice.
If you have further questions on the use of this product, ask your doctor or pharmacist.
That's the long way of saying: call your doc first.
Not a do-it-yourself project.
When I moved from VA to FL and didn't have a doctor for a while I went off Xanax cold turkey and had a seizure. I would do what Jackie said and let your doctor assist you.
yeah those side effects are what worry me. exactly the reason i want off. it is hard on the liver and kidneys and I don't need more problems!
I've been on cymbalta for pain, but it doubles as anti-depressant in the past.
I reduce dosage by 30mg . I did it in 4 weeks incremental just in case until I reach 30mg, then I stay on it for two weeks, then stop.
I never experience any good or bad effects from cymbalta, or change in pain or mood at different dosage level.
However I had relatives who were on cymbalta, they experience side effects, both good and bad, including fainting. So If you are experience effects from it, work with your doctor on titrating down the dosage just to be safe.
hey thanks stargazer.
i have no libido at all and the few times i am with out pain i sure would like to love my husband. he is so handsome. I went off Lyrica and feel better but i am sure it is the cymbalta..also i am concerned about kidneys and liver. i am not really depressed. i get depressed because the pain keeps me from accomplishing things. No antidepressant will help that.. only getting better from the lyme
I take 20 mg of Cymbalta daily. I did go off it it cold turkey while on 30mg in May for 3 months. I wasn't too bad however you have to be prepared for brain zaps etc. I actually felt really good however, at the 2.5 month mark, I started having anxiety attacks again. My anxiety started a few years ago at the same time all my lyme symptoms started. So in my case, I know for sure that my anxiety is from the Lyme.
my thought was to get off of it so i can have my sex life back and stop the ringing in my head.
i don't now why my doc gave it to me in the first place as it is not recommended for people with liver issues and i have HEP C!!!
and if i have anxiety bad to try to breath, stop count to 10, play loud obnoxious guitar or take a klonapin!
i just do not trust any doc anymore and that is a problem..i am in a revolving door with them..
i have been mis diagnosed, mis treated denied care and hear about everyone else no matter their health issue have the same problems with med care.
the doc's do not listen and care or have time to figure it out.